# SDR SWAA2022030261139

- Difficulty date: January 12, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 49,456 hours, 29,027 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Counterweight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WRIGHT IS CORRODED. / R&R WRIGHT REF SRM 51-60-07 AND CMM 55-40-09. (REF SA-M 326 A1189745)
